Patient : I took plan b one step after having unprotected sex about 4 weeks ago and then had unprotected sex since then. And on the last day of my period which is a 5 day cycle usually my boyfriend and I had sex and the condom broke so he ejaculated inside me. About 19 hours after that I took plan b again and shortly after that my period stopped like normal. Now 4 days later I'm having some relatively light bleeding and very mild crampon.e.g. Which is more like a full faint ache in my abdomen. I'm worried that the first plan b pill could have messed up my cycle causing me to get pregnant even though I took it again a 4 weeks later on the last day of my period
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.